On some distributiions involving general functions

G. S. Lingappaiah

Revista colombiana de matematicas (1975)

  • Volume: 9, page 115-124
  • ISSN: 0034-7426

How to cite


Lingappaiah, G. S.. "On some distributiions involving general functions." Revista colombiana de matematicas 9 (1975): 115-124. <http://eudml.org/doc/181638>.

author = {Lingappaiah, G. S.},
journal = {Revista colombiana de matematicas},
pages = {115-124},
title = {On some distributiions involving general functions},
url = {http://eudml.org/doc/181638},
volume = {9},
year = {1975},

AU - Lingappaiah, G. S.
TI - On some distributiions involving general functions
JO - Revista colombiana de matematicas
PY - 1975
VL - 9
SP - 115
EP - 124
UR - http://eudml.org/doc/181638
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.